# SDR CALA2014090501209

- Difficulty date: September 3, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 52,756 hours, 18,431 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT ROW 20 EMER AREA LIGHT IS INOPERATIVE.  LAMPED ROW 20 LT EMER AREA LIGHT IAW SWPM 20-6 4-17.  OPERATIONS CHECKED OK IAW AMM 33-51-00.
